| Model Number |
ENDOBRONCHIAL-TUBE 32-FRENCH |
| Medical Device Problem Codes |
Material Deformation (2976); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/11/2020
Type of Reportable Event
Malfunction
Event or Problem Description
Information received a smiths medical intubation|portex endobronchial tube immediately upon the use of the product, the customer noticed the slip joint was partially deformed.No patient injury.
Additional Manufacturer Narrative
One portex endobronchial tube was returned for analysis in used condition.Visual inspection revealed that a plastic burr was noted in the connector.Relevant documents were reviewed and deemed adequate.An audit of the production floor was performed, and the following operations were reviewed: connector assembly operation, training record of operators who perform the connector assembly operation, training records of operators who perform packaging operation, packaging operation, and the production line.All operations that were reviewed resulted with no discrepancies.During the manufacturing process, 32 samples were reviewed in order to verify that the connector did not have a burr; no discrepancies noted.Based on the evidence, the complaint was confirmed.However, the root cause is unknown.It was found to be thought that the sample became damaged after leaving the shm facility.
Additional Manufacturer Narrative
Other text: correction: one portex endobronchial tube was returned in used condition and three (3) photo for investigation.Visual inspection of the sample and photos revealed a plastic blur in the connector.There were two (2) probably root causes, the product was damaged after leaving the manufacturing site and possible missed detection during the packaging process.As action, the manufacturing site conducted retraining to the production personnel on the packaging process.A device history record (dhr) review was performed which indicated all inspections were completed and no issues were noted during manufacture.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4), corrected data: h6 and h10.